# SDR QXEA200602581

- Difficulty date: September 16, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Nicked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT WING INBOARD SLAT HAS 2 NICKS.  REPAIRED IAW SRM 57-42-01 AND SRM 51-20-00.
